Annals of the Institute of Statistical Mathematics

, Volume 14, Issue 1, pp 229–235

Two stage estimation with one observation on the first stage

  • J. H. Abbott
  • J. I. Rosenblatt
Article

DOI: 10.1007/BF02868644

Cite this article as:
Abbott, J.H. & Rosenblatt, J.I. Ann Inst Stat Math (1962) 14: 229. doi:10.1007/BF02868644

Copyright information

© Institute of Statistical Mathematics 1962

Authors and Affiliations

  • J. H. Abbott
    • 1
  • J. I. Rosenblatt
    • 1
    • 2
  1. 1.University of New MexicoMexico
  2. 2.Sandia CorporationUSA